MathSciNet Relay Station
MathSciNet bibliographic data
MR298727 (45 #7776) 60E05
Dieter, U. Pseudo-random numbers. The exact distribution of pairs. Math. Comp. 25 (1971), 855–883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement